Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 6, Pages 935–941 (Mi zvmmf3439)  

This article is cited in 3 scientific papers (total in 4 papers)

Scientific communications

Quadrature formulae for functions of several variables satisfying a general Lipschitz condition

I. M. Sobol'

Moscow

Full text: PDF file (638 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 201–206

Bibliographic databases:

UDC: 519.644
MSC: Primary 41A55; Secondary 41A63
Received: 10.10.1988

Citation: I. M. Sobol', “Quadrature formulae for functions of several variables satisfying a general Lipschitz condition”, Zh. Vychisl. Mat. Mat. Fiz., 29:6 (1989), 935–941; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 201–206

Citation in format AMSBIB
\Bibitem{Sob89}
\by I.~M.~Sobol'
\paper Quadrature formulae for functions of several variables satisfying a general Lipschitz condition
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 6
\pages 935--941
\mathnet{http://mi.mathnet.ru/zvmmf3439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1011244}
\zmath{https://zbmath.org/?q=an:0703.41029}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 201--206
\crossref{https://doi.org/10.1016/0041-5553(89)90168-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3439
  • http://mi.mathnet.ru/eng/zvmmf/v29/i6/p935

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Sobol, E. E. Myshetskaya, “Primery skhodimosti diskretnykh priblizhenii k mnogomernomu mnozhestvu Pareto”, Matem. modelirovanie, 14:12 (2002), 48–54  mathnet  mathscinet  zmath
    2. M. K. Kerimov, “On the 80th birthday of Il'ya Meierovich Sobol”, Comput. Math. Math. Phys., 47:7 (2007), 1065–1072  mathnet  crossref  mathscinet  elib
    3. K. A. Kirillov, “Error estimates of cubature formulas exact for Haar polynomials in classes of two-variable functions satisfying a general Lipschitz condition”, Comput. Math. Math. Phys., 53:12 (2013), 1796–1807  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. I. M. Sobol, “On numerical methods for functions depending on a very large number of variables”, Math. Models Comput. Simul., 9:5 (2017), 598–600  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:138
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021